How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28930
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I was on macrodantin and reacted with severe swelling, how

Customer Question

I was on macrodantin and reacted with severe swelling, how do I treat?
Submitted: 2 years ago.
Category: Medical
Customer: replied 2 years ago.
Took macrodantin 3 years ago and still swollen in chest.
Expert:  Dr Basu replied 2 years ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
Macrodantin can cause swelling as side effect.
So this is not unheard of.
It can persist for long time.
The best treatment will be steroid therapy.
You can try topical steroid cream.
Triamcinolone acetonide 0.1% cream can be applied 2-3 times daily.
Also following an anti inflammatory diet will help.
garlic, Turmeric, ginger, should be included in your daily diet.
Fresh fruits, vegetables are also part of this diet.
Lastly, the swelling can be relieve with photo therapy with PUVA light.
This is done by the dermatologist who does phototherapy.
Thank you for sharing your concerns with us today. If you have any additional questions or need further clarifications, please do not hesitate to ask. I am here to answer them. I wish you good health. Regards, ***** *****